# SDR CALA2014050690969

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 84,303 hours, 24,270 cycles
- Engine: Pwa PW2040
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 ELEC ALTIMETER FLUCTUATES WITH NORMAL OR ALTERNATE STATIC SELECTED.  POS, 01=CAPT, 02=F-0.  FO ALTIMETER STICKS WHEN CLIMBING & JUMPS WHEN LEVEL.  SWITCHED ADC, NO HELP.  REPLACED FO`S ALTIMETER IAW MM34-13-01, OPERATIONS CHECKED GOOD.
